... told my doctor so he upped my dose to 150mg. Now I'm about a week in taking 150 and I'm feeling completely out of it and experiencing almost flu like symptom. Doctor said to just go back down to 75mg again. Flip flopping like this can't be good for my brain right?
Hi, Gary! It's essential to try and find the right dose to control your symptoms with a minimum of side effects. Adjusting your dosage will not do any permanent harm to you.
Sometimes a drug *poops out* after several years. The first step is a dosage adjustment but if that's not successful you may need to switch to another medication ~ and there are a multitude of options.
Best wishes, Wildcat
- Effexor Information for Consumers
- Effexor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Effexor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Jan 2014 • 4 answers
Posted 12 Aug 2014 • 3 answers
Posted 5 Feb 2015 • 3 answers
Posted 7 Apr 2015 • 3 answers
Posted 3 Jun 2015 • 3 answers